@article{(Open Science Index):https://publications.waset.org/pdf/576,
	  title     = {Periodic Oscillations in a Delay Population Model},
	  author    = {Changjin Xu and  Peiluan Li},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, a nonlinear delay population model is investigated. Choosing the delay as a bifurcation parameter, we demonstrate that Hopf bifurcation will occur when the delay exceeds a critical value. Global existence of bifurcating periodic solutions is established. Numerical simulations supporting the theoretical findings are included.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {6},
	  number    = {8},
	  year      = {2012},
	  pages     = {1181 - 1184},
	  ee        = {https://publications.waset.org/pdf/576},
	  url   	= {https://publications.waset.org/vol/68},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 68, 2012},
	}